# SDR 05FDEA00109

- Difficulty date: January 17, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- Aircraft time: 72,547 hours, 29,650 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AMC72691
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AFT CENTER SPAR HAS CRACK STATION ZFR 328, YV237.628.  REMOVED PANEL AND WEB IAW DC10 SRM 51-35-01 VOL 2.  REPAIRED CENTER SPAR DOUBLER IAW FEDEX EA 8-5530-83960, STABILIZER - VERTICAL AFT CENTER SPAR DOUBLER CRACK-REPAIR.  REINSTALLED PANEL AND WEB IAW DC10 SRM 51-35-01 VOL 2.
